RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1962, Volume 57(99), Number 3, Pages 297–318 (Mi msb4652)  

The transformation of parabolic equations

I. D. Cherkasov


Full text: PDF file (1671 kB)

Bibliographic databases:
Received: 05.10.1960

Citation: I. D. Cherkasov, “The transformation of parabolic equations”, Mat. Sb. (N.S.), 57(99):3 (1962), 297–318

Citation in format AMSBIB
\Bibitem{Che62}
\by I.~D.~Cherkasov
\paper The transformation of parabolic equations
\jour Mat. Sb. (N.S.)
\yr 1962
\vol 57(99)
\issue 3
\pages 297--318
\mathnet{http://mi.mathnet.ru/msb4652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=139849}
\zmath{https://zbmath.org/?q=an:0115.31003}


Linking options:
  • http://mi.mathnet.ru/eng/msb4652
  • http://mi.mathnet.ru/eng/msb/v99/i3/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:117
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020